# SDR USAASB03043

- Difficulty date: March 19, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO PWM, WITH GEAR HANDLE DOWN, CREW RECEIVED A RED NOSE LANDING GEAR UNSAFE LIGHT ALONG WITH ALL THREE GREEN GEAR DOWN AND LOCKED LIGHTS.  CREW DECLARED AN EMERGENCY AND MANUALLY LOWERED THE NOSE LANDING GEAR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE ACCOMPLISHED LANDING GEAR POSITION AND WARNING SYSTEM TROUBLESHOOTING PER MM 32-61-00 AND WD 32-64-01.  REMOVED AND REPLACED LANDING GEAR LEVER POSITION SWITCH S78 PER MM 32-61-11.  ALSO, REMOVED AND REPLACED NOSE GEAR LATCHING RELAY R374 (P/N BR20AXH5V3) AND PRINTED CIRCUIT CARD M983 (P/N 65-58250-29), AS PRECAUTIONARY, PER MM.  JACKED AND OPERATIONALLY CHECKED NOSE LANDING GEAR RETRACTION AND EXTENSION SYSTEMS.
